Alert archive / New York / Freezing Rain Advisories in 2009

Freezing Rain Advisory 2, NWS Buffalo, NY

December 13, 200916 counties in New York

NWS Buffalo, NY issued this freezing rain advisory at Dec 13, 2009, 4:02 AM EST for 16 counties in New York. It took effect at Dec 13, 2009, 8:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2009, 4:02 AM EST (09:02 UTC)
In effect from
Dec 13, 2009, 8:00 AM EST
Expired
Dec 13, 2009, 3:21 PM EST
In force
7 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2009-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2009-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2000 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 130902
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
402 AM EST SUN DEC 13 2009

...AREAS OF FREEZING RAIN ACROSS PORTIONS OF THE SOUTHERN TIER
THIS MORNING...

.AN AREA OF LOW PRESSURE WILL TRACK WELL TO THE NORTH...WITH A
TROUGH EXTENDING SOUTHWARD WHICH WILL CROSS NEW YORK TODAY.
TEMPERATURES HAVE DROPPED WELL BELOW FREEZING IN MANY MOUNTAIN
VALLEYS IN THE SOUTHERN TIER OVERNIGHT. PRECIPITATION WILL ENTER
THE REGION THIS MORNING...WITH SOME LOCATIONS EXPECTED TO BE NEAR
OR JUST BELOW FREEZING AT THE ONSET. THIS WILL RESULT IN AREAS OF
FREEZING RAIN IN THE SOUTHERN TIER THIS MORNING. WHILE ICE
ACCUMULATIONS ARE EXPECTED TO BE LIGHT...EVEN A TRACE OF FREEZING
RAIN CAN MAKE AREA ROADWAYS SLICK. MOTORISTS SHOULD EXERCISE
CAUTION WHEN TRAVELING ACROSS THE SOUTHERN TIER THIS MORNING INTO
EARLY AFTERNOON...ESPECIALLY IN VALLEY LOCATIONS...OR ALONG
BRIDGES AND OVERPASSES.

WHILE CHAUTAUQUA COUNTY IS INCLUDED IN THE ADVISORY...LOCATIONS
ALONG THE LAKE SHORE...INCLUDING INTERSTATE 90...ARE EXPECTED TO
REMAIN ABOVE FREEZING DURING THIS EVENT. EXPECT FREEZING RAIN TO
BE SOUTH AND EAST OF MAYVILLE TO FORESTVILLE.

NYZ012-013-019>021-131800-
/O.NEW.KBUF.ZR.Y.0002.091213T1300Z-091213T1800Z/
WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE
402 AM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON. 

EXPECT PRECIPITATION TO ENTER THE REGION THIS MORNING. TEMPERATURES
WILL BE NEAR OR JUST BELOW FREEZING AT THE ONSET...WITH AREAS OF
FREEZING RAIN EXPECTED ACROSS THE SOUTHERN TIER FROM MID MORNING
UNTIL EARLY AFTERNOON. VALLEY LOCATIONS WILL TEND TO BE THE
SLOWEST TO WARM ABOVE FREEZING. WHILE ICE ACCUMULATIONS ARE
EXPECTED TO BE LIGHT...EVEN A TRACE OF FREEZING RAIN CAN MAKE AREA
ROADWAYS SLICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA WEATHER RADIO
OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST
UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

APFFEL
4 follow-up statements
000 
WWUS41 KBUF 131338
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
838 AM EST SUN DEC 13 2009

...AREAS OF FREEZING RAIN ACROSS PORTIONS OF WESTERN NEW YORK THIS
MORNING...

.AN AREA OF LOW PRESSURE WILL TRACK WELL TO THE NORTH...WITH A
TROUGH EXTENDING SOUTHWARD WHICH WILL CROSS NEW YORK TODAY.
TEMPERATURES HAVE DROPPED WELL BELOW FREEZING OVER MUCH OF THE
REGION OVERNIGHT. PRECIPITATION WILL ENTER THE REGION THIS
MORNING...WITH SOME LOCATIONS EXPECTED TO BE NEAR OR JUST BELOW
FREEZING AT THE ONSET. THIS WILL RESULT IN AREAS OF FREEZING RAIN
THIS MORNING. WHILE ICE ACCUMULATIONS ARE EXPECTED TO BE
LIGHT...EVEN A TRACE OF FREEZING RAIN CAN MAKE AREA ROADWAYS
SLICK. MOTORISTS SHOULD EXERCISE CAUTION WHEN TRAVELING ACROSS THE
SOUTHERN TIER THIS MORNING INTO EARLY AFTERNOON...ESPECIALLY IN
VALLEY LOCATIONS...OR ALONG BRIDGES AND OVERPASSES.

LOCATIONS ALONG THE LAKE ERIE AND ONTARIO SHORELINES..AS WELL AS
THE IMMEDIATE BUFFALO AND ROCHESTER METRO AREAS...SHOULD SEE LITTLE
OR NO ICING AS TEMPERATURES SHOULD BE ABOVE FREEZING...BUT MOST
INLAND AREAS SHOULD SEE SOME ICING FOR AWHILE THIS MORNING. 

NYZ001>004-010-011-014-085-131800-
/O.EXA.KBUF.ZR.Y.0002.000000T0000Z-091213T1800Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-ONTARIO-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...CANANDAIGUA...ORCHARD PARK...
SPRINGVILLE
838 AM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

EXPECT PRECIPITATION TO ENTER THE REGION THIS MORNING.
TEMPERATURES WILL BE NEAR OR JUST BELOW FREEZING AT THE ONSET...
WITH AREAS OF FREEZING RAIN EXPECTED ACROSS MOST INTERIOR SECTIONS
DURING THE MID AND LATE MORNING. THE IMMEDIATE LAKESHORES AND THE
BUFFALO AND METRO AREAS WILL SEE LITTLE OR NO ICING. WHILE ICE
ACCUMULATIONS ARE EXPECTED TO BE LIGHT...EVEN A TRACE OF FREEZING
RAIN CAN MAKE AREA ROADWAYS SLICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ012-013-019>021-131800-
/O.CON.KBUF.ZR.Y.0002.000000T0000Z-091213T1800Z/
WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...WARSAW...GENESEO...JAMESTOWN...OLEAN...
WELLSVILLE
838 AM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

EXPECT PRECIPITATION TO ENTER THE REGION THIS MORNING.
TEMPERATURES WILL BE NEAR OR JUST BELOW FREEZING AT THE ONSET...
WITH AREAS OF FREEZING RAIN EXPECTED ACROSS THE SOUTHERN TIER
FROM MID MORNING UNTIL EARLY AFTERNOON. VALLEY LOCATIONS WILL
TEND TO BE THE SLOWEST TO WARM ABOVE FREEZING. WHILE ICE
ACCUMULATIONS ARE EXPECTED TO BE LIGHT...EVEN A TRACE OF FREEZING
RAIN CAN MAKE AREA ROADWAYS SLICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

SFM
000 
WWUS41 KBUF 131503
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1003 AM EST SUN DEC 13 2009

...AREAS OF FREEZING RAIN ACROSS PORTIONS OF WESTERN AND CENTRAL NEW
YORK TODAY...

.AN AREA OF LOW PRESSURE WILL TRACK WELL TO THE NORTH...WITH A
TROUGH EXTENDING SOUTHWARD WHICH WILL CROSS NEW YORK TODAY.
TEMPERATURES DROPPED WELL BELOW FREEZING OVER MUCH OF THE REGION
OVERNIGHT. PRECIPITATION HAS ENTERED THE REGION QUICKLY THIS
MORNING...BEFORE TEMPERATURES HAVE HAD A CHANCE TO RISE ABOVE
FREEZING OVER MANY AREAS....RESULTING IN FREEZING ON MANY
SURFACES...ESPECIALLY INLAND. TEMPERATURES WILL RISE SLOWLY AND
GRADUALLY ALLEVIATE THE PROBLEM LATER THIS MORNING AND EARLY
AFTERNOON. IN THE MEANTIME...EVEN A TRACE OF FREEZING RAIN CAN
MAKE AREA ROADWAYS SLICK. MOTORISTS SHOULD EXERCISE CAUTION WHEN
TRAVELING THIS MORNING INTO EARLY AFTERNOON...ESPECIALLY IN
VALLEY LOCATIONS...OR ALONG BRIDGES AND OVERPASSES.

LOCATIONS ALONG THE LAKE ERIE AND ONTARIO SHORELINES..AS WELL AS
THE IMMEDIATE BUFFALO AND ROCHESTER METRO AREAS...SHOULD SEE
LITTLE OR NO ICING AS TEMPERATURES SHOULD BE ABOVE FREEZING...BUT
MOST INLAND AREAS SHOULD SEE SOME ICING FOR AWHILE.

NYZ005>008-132100-
/O.EXB.KBUF.ZR.Y.0002.000000T0000Z-091213T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
1003 AM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

EXPECT PRECIPITATION TO ENTER THE REGION BY MIDDAY. TEMPERATURES
WILL BE NEAR OR JUST BELOW FREEZING AT THE ONSET... WITH AREAS OF
FREEZING RAIN EXPECTED ACROSS MOST INTERIOR SECTIONS DURING THE
EARLY AND MID AFTERNOON. AREAS CLOSER TO LAKE ONTARIO WILL WARM
ABOVE FREEZING FIRST...BUT INTERIOR SECTIONS...ESPECIALLY LEWIS
COUNTY...WILL BE SLOWER TO WARM SO ICING WILL LAST THE LONGEST.
SOME SLEET WILL BE MIXED IN AS WELL. WHILE ICE ACCUMULATIONS ARE
EXPECTED TO BE LIGHT...EVEN A TRACE OF FREEZING RAIN CAN MAKE AREA
ROADWAYS SLICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ001>004-010>014-019>021-085-131800-
/O.CON.KBUF.ZR.Y.0002.000000T0000Z-091213T1800Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE
1003 AM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

RAIN WILL FREEZE ON SOME COLDER SURFACES THIS MORNING...ESPECIALLY
ACROSS INTERIOR LOCATIONS. TEMPERATURES ILL GRADUALLY WARM...SO
CONDITIONS WILL SLOWLY IMPROVE THROUGH THE MIDDAY AND EARLY
AFTERNOON HOURS. IN THE MEANTIME...WHILE ICE ACCUMULATIONS ARE
EXPECTED TO BE LIGHT...EVEN A TRACE OF FREEZING RAIN CAN MAKE AREA
ROADWAYS SLICK. MOTORISTS SHOULD USE CAUTION...ESPECIALLY ON
UNTREATED ELEVATED SURFACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

SFM
000 
WWUS41 KBUF 131754
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1254 PM EST SUN DEC 13 2009

...AREAS OF FREEZING RAIN ACROSS PORTIONS OF THE SOUTHERN TIER AND
EAST OF LAKE ONTARIO THIS AFTERNOON...

.RAIN ASSOCIATED WITH WEAK LOW PRESSURE TRACKING TO OUR NORTH HAS
BEEN FREEZING ON SOME SURFACES THIS MORNING. TEMPERATURES ARE ONLY
SLOWLY RISING ABOVE FREEZING...SO SOME RESIDUAL ICING WILL
CONTINUE FOR AWHILE ACROSS THE SOUTHERN TIER AND ESPECIALLY AREAS
EAST OF LAKE ONTARIO.



NYZ001>004-010>014-019-085-131900-
/O.CAN.KBUF.ZR.Y.0002.000000T0000Z-091213T1800Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA...
JAMESTOWN...ORCHARD PARK...SPRINGVILLE
1254 PM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

TEMPERATURES HAVE RISEN ABOVE FREEZING. RAIN WILL NO LONGER FREEZE
ON SURFACES THIS AFTERNOON.

$$

NYZ020-021-132100-
/O.EXT.KBUF.ZR.Y.0002.000000T0000Z-091213T2100Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
1254 PM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE FREEZING RAIN ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

RAIN WILL STILL FREEZE ON SOME COLDER SURFACES THROUGH MID
AFTERNOON BEFORE TEMPERATURES FINALLY WARM ABOVE FREEZING AND RAIN
TAPERS OFF LATER IN THE DAY. IN THE MEANTIME...WHILE ICE
ACCUMULATIONS ARE EXPECTED TO BE LIGHT...EVEN SMALL AMOUNTS OF FREEZING
RAIN CAN MAKE AREA ROADWAYS SLICK. MOTORISTS SHOULD USE
CAUTION...ESPECIALLY ON UNTREATED ELEVATED SURFACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

NYZ005>008-132100-
/O.CON.KBUF.ZR.Y.0002.000000T0000Z-091213T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE
1254 PM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

RAIN WILL FALL ACROSS THE REGION THIS AFTERNOON. AREAS CLOSER TO
LAKE ONTARIO WILL STAY ABOVE FREEZING...BUT INTERIOR
SECTIONS...ESPECIALLY LEWIS COUNTY...WILL BE SLOWER TO WARM SO
ICING WILL LAST THE LONGEST. SOME SLEET WILL BE MIXED IN AS WELL.
WHILE ICE ACCUMULATIONS ARE EXPECTED TO BE LIGHT...EVEN A TRACE OF
FREEZING RAIN CAN MAKE AREA ROADWAYS SLICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR
THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT
WWW.WEATHER.GOV/BUFFALO.

&&

$$

SFM
000 
WWUS41 KBUF 132021
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
321 PM EST SUN DEC 13 2009

...THREAT OF ICING HAS ENDED...

.TEMPERATURES WILL REMAIN ABOVE FREEING UNTIL THE RAIN ENDS EARLY
THIS EVENING. THE THREAT OF ICING HAS ENDED.

NYZ005>008-020-021-132130-
/O.CAN.KBUF.ZR.Y.0002.000000T0000Z-091213T2100Z/
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN...
LOWVILLE...OLEAN...WELLSVILLE
321 PM EST SUN DEC 13 2009

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

TEMPERATURES HAVE WARMED ABOVE FREEZING...ENDING THE THREAT OF
ICING. THE RAIN WILL END EARLY THIS EVENING...PERHAPS AS A PERIOD
OF WET SNOW OVER THE TUG HILL REGION.

$$

SFM

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freezing rain advisory went out at Dec 13, 3:42 AM EST, 20 minutes earlier.

Area forecast discussion, Dec 13, 3:42 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
342 AM EST SUN DEC 13 2009

.SYNOPSIS...
LOW PRESSURE WILL LIFT FROM THE UPPER GREAT LAKES INTO QUEBEC
TODAY...BRINGING A ROUND OF PRECIPITATION TO THE AREA. WHILE THE
BULK OF THIS IS EXPECTED TO FALL IN THE FORM OF RAIN...THERE COULD
BE A BRIEF PERIOD OF FREEZING RAIN AT THE ONSET IN THE VALLEYS OF
THE SOUTHERN TIER...FINGER LAKES...AND NORTH COUNTRY. A RIDGE OF
HIGH PRESSURE WILL BRING A DRY DAY MONDAY...BEFORE THE NEXT AREA OF
LOW PRESSURE ARRIVES BY LATE MONDAY AND BRINGS ANOTHER CHANCE OF
PRECIPITATION...WITH COLDER AIR THEN RETURNING FOR MIDWEEK ALONG
WITH RENEWED LAKE EFFECT SNOWS SOUTHEAST OF THE LAKES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MAIN CONCERN FOR TODAY IS THE POTENTIAL FOR FREEZING RAIN IN THE
INTERIOR VALLEYS OF WESTERN NEW YORK...WITH A VERY MARGINAL
SITUATION SETTING IN. IN THE END...DECIDE TO ISSUE A FREEZING RAIN
ADVISORY FOR INTERIOR SECTIONS...BUT NOT THE BUFFALO AND ROCHESTER
METRO AREAS. SOUNDINGS ARE COMPLEX (AND CHANGE QUICKLY) SO
CONFIDENCE IN EXACT PRECIPITATION TYPE IS LOW...BUT DO EXPECT AT
LEAST VALLEYS IN THE ADVISORY AREA WILL SEE SOME FREEZING RAIN THIS
MORNING...BEFORE THE CHANGEOVER.

AT 300 AM...TEMPERATURES ARE BELOW FREEZING ACROSS MOST OF THE
CWA...WITH SIGNIFICANTLY COLDER TEMPERATURES IN SOME OF THE INTERIOR
VALLEYS...WITH SOME MESONET SITES IN THE LOWER TEENS. IT SEEMS THE
FRESH SNOWPACK HELPED IN SOME SPOTS...IN LOOKING AT THE COLDEST
TEMPS IN CATTARAUGUS/ALLEGANY/LEWIS COUNTIES. INDEED THESE
TEMPERATURES WILL RISE...BUT SLOWING THIS WILL BE A STRONG INVERSION
WHICH IS FORECAST TO ALREADY BE IN PLACE AT 1000 FT...WHERE IF THE
NAM HAS ITS WAY BUFFALO IS ALREADY AT +3C. COUNTERING THE COLD
TEMPERATURES IN PLACE...AND THE LIKELY INITIAL STRUGGLE FOR TEMPS TO
RISE...IS THE SLIGHTLY LATER START TIME IN PRECIP. LOOKING
UPSTREAM...ITS THE NAM THAT ACTUALLY IS SLIGHTLY SUPERIOR IN TERMS
OF START TIME. WHILE THE NAM MAY BE A TAD SLOW...FEEL IT IS
CLOSER...WITH PRECIPITATION EXPECTED TO CROSS THE STATE LINE INTO
WESTERN NEW YORK AROUND 800 AM. WITH WARMER AIR LITERALLY 1000 FT
AWAY IN THE MOUNTAIN VALLEYS...THE RACE IS ON BETWEEN THE
PRECIPITATION AND MIXING. EXPECT A PERIOD OF FREEZING RAIN IN THE
MOUNTAIN VALLEYS...THUS WILL ISSUE THE ADVISORY FOR
CHAUTAUQUA/CATTARAUGUS/WYOMING/LIVINGSTON/ALLEGANY COUNTIES FOR THIS
MORNING. DO NOT EXPECT ANY FREEZING RAIN ALONG THE ERIE SHORELINE...WITH
DUNKIRK ALREADY ABOVE FREEZING. OUTSIDE OF THE MOUNTAIN VALLEYS
(INCLUDING THE BUFFALO AND ROCHESTER METRO AREAS) EXPECT WARMER AIR
WILL WIN THE RACE...AS SOUTHERLY WINDS FLOW UP LAKE ERIE. IN THE
NORTH COUNTRY...DO EXPECT COLD AIR TO HANG IN WELL INTO THE DAY AS
WELL...HOWEVER SOUNDING IS MUCH COOLER ALOFT...WITH SLEET/SNOW A
MORE LIKELY P-TYPE AT ONSET...WITH BOUNDARY LAYER ISSUES CAUSING THE
EVENTUAL CHANGE TO RAIN. CAN SEE AN INCH OR TWO OF SNOW IN PARTS OF
THE NORTH COUNTRY...THOUGH WARMER AIR SHOULD CHANGE THINGS OVER
BEFORE TOO MUCH ADDS UP...KEEPING THIS SHORT OF ANY ADVISORY
CRITERIA.

OTHERWISE...UPSTREAM RADAR SHOW PATCHES OF PRECIPITATION...
SUPPORTING THE PSEUDO-CONVECTIVE LOOK BOTH THE NAM/GFS MODEL QPF
FIELDS SHOW. BY THE WAY...BOTH AGREE ITS THE PRECIPITATION IN
INDIANA/OHIO WHICH WILL STREAM INTO SOUTHERN ONTARIO/WESTERN NEW
YORK THIS MORNING...THEN REDEVELOP EAST...WITH THE HEAVIEST QPFS IN
SOUTHERN AND EASTERN PORTIONS OF THE CWA. QPFS HERE ARE EXPECTED TO
RUN 0.50 TO 1.00...WITH SIGNIFICANTLY LESSER AMOUNTS NORTH AND
WEST...GENERALLY 0.25 TO 0.50.

FOR HIGHS TODAY...END UP FAIRLY CLOSE TO GUIDANCE...THOUGH DO SLOW DOWN
THE WARMING...WITH HIGHS EXPECTED LATE IN THE DAY.

FOR TONIGHT...OUTSIDE OF LINGERING MIXED PRECIPITATION IN THE NORTH
COUNTRY THIS EVENING...EXPECT IT TO BE DRY AS THE TROF PASSES TO THE
EAST. FAIRLY GOOD CONSENSUS AMONG THE NAM/GFS BUFKIT FORECASTS FOR
TONIGHT THAT MOISTURE WILL REMAIN TRAPPED BENEATH AN
INVERSION...KEEP SKIES MOSTLY CLOUDY. WHILE THIS WILL PREVENT
RADIATIONAL COOLING FOR THE MOST PART...ANY AREAS THAT DO BREAK OUT
WILL LIKELY COOL 5 TO 8 DEGREES BELOW GOING FORECAST...THOUGH BREAKS
IN THE CLOUDS SHOULD BE FAIRLY ISOLATED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
ON MONDAY...MODEST SURFACE RIDGING OVER NEW YORK STATE WILL SLIDE
EASTWARD TO THE NEW ENGLAND COAST...ALLOWING THE NEXT PACIFIC-BASED
LOW PRESSURE SYSTEM TO APPROACH THE AREA FROM THE UPPER MISSISSIPPI
VALLEY. CLOUDS ASSOCIATED THIS FEATURE WILL BEGIN OVERSPREADING THE
AREA DURING THE MORNING...WHICH MAY RESULT IN A MOSTLY CLOUDY DAY IF
ANY LEFTOVER LOW CLOUDS AT THE START OF THE PERIOD DO NOT DISSIPATE
QUICKLY ENOUGH. BY LATE IN THE DAY...THE 00Z NAM/GFS/ECMWF/GEM
REGIONAL MODELS ALL NOW SUGGEST THAT THIS SYSTEM SHOULD BE CLOSE
ENOUGH TO BRING AT LEAST A LOW CHANCE OF PRECIP TO THE COUNTIES
ALONG THE NORTHWESTERN PERIPHERY OF OUR CWA... CONTINUING A FASTER
TREND WITH THIS SYSTEM THAT BEGAN YESTERDAY. ACCORDINGLY...FEEL IT
PRUDENT TO INSERT AT LEAST LOW CHANCE POPS FOR THESE AREAS BY LATE
MONDAY AFTERNOON. AS FOR PTYPE...A MILD SOUTHERLY AT THE LOW LEVELS
OF THE ATMOSPHERE SHOULD RESULT IN WARM ENOUGH TEMPERATURES FOR ALL
LIQUID AT THE TIME OF PRECIPITATION ONSET...SO WILL SIMPLY END
THE DAY WITH A CHANCE OF RAIN SHOWERS.

THIS SYSTEM WILL QUICKLY WORK ACROSS NEW YORK STATE DURING THE
COURSE OF MONDAY NIGHT...WITH THE BULK OF ITS LIMITED PRECIP
CROSSING THE AREA DURING THE EVENING IN ASSOCIATION WITH A 40 KT
SOUTHWESTERLY LOW LEVEL JET. WILL CONTINUE WITH LIKELY POPS IN THE
EVENING...FOLLOWED BY A DIMINISHING TREND TO CHANCE POPS OVERNIGHT
AS THE MAIN BATCH OF JET-INDUCED FORCING PASSES OFF TO OUR EAST.
GENERALLY MILD TEMPERATURES AT THE SURFACE AND ALOFT SHOULD STILL
SUPPORT THE BULK OF THIS FALLING IN THE FORM OF RAIN...WITH SOMEWHAT
COOLER READINGS POSSIBLY SUPPORTING SOME SNOW ACROSS THE NORTH
COUNTRY. THAT SAID...QPFS ARE EVEN LIGHTER NOW /GENERALLY NO MORE
THAN 0.10-0.15/...SO THIS WOULD TRANSLATE INTO AN INCH OR TWO OF
ACCUMULATION AT WORST.

AS THE LOW PASSES EAST ACROSS NEW ENGLAND AND OUT TO SEA ON
TUESDAY...COLDER AIR WILL BEGIN MAKING ITS RETURN TO THE REGION IN
CONJUNCTION WITH RENEWED TROUGHING ALOFT. 850 MB TEMPS NOW LOOK TO
DROP TO AS COLD AS -10C TO -12C BY EVENING...WHICH WILL FIRST RESULT
IN ANY LINGERING RAIN SHOWERS CHANGING TO SNOW SHOWERS DURING THE
DAY...FOLLOWED BY THE DEVELOPMENT OF SOME LAKE SNOWS BY LATE
AFTERNOON. THE  WEST-NORTHWESTERLY LOW LEVEL FLOW SHOULD INITIALLY
FOCUS THE LAKE SNOWS ON AREAS EAST-SOUTHEAST OF THE LAKES...WITH
SOME MINOR ACCUMS BECOMING POSSIBLE IN THESE AREAS BY EVENING. AS
SUCH...HAVE INCREASED POPS TO LIKELY IN THESE AREAS BY LATE IN THE
DAY...WITH THE COLD WNW FLOW SUPPORTING GENERAL CHANCE POPS
ELSEWHERE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MUCH COLDER AIR FLOODS BACK INTO THE REGION TUESDAY NIGHT AND
WEDNESDAY AS A LONGWAVE TROUGH BECOMES RE-ESTABLISHED ACROSS THE
GREAT LAKES AND NORTHEAST...WITH 850MB TEMPS EVENTUALLY BOTTOMING
OUT AROUND -15C ACROSS FAR WESTERN NEW YORK...AND AS LOW AS -20C
ACROSS THE NORTH COUNTRY. THIS WILL RESULT IN ANOTHER PERIOD OF
BELOW NORMAL TEMPS DURING THE FIRST HALF OF THIS PERIOD...ALONG WITH
MORE LAKE EFFECT SNOW. UNLIKE THE LAST EVENT...ALL INDICATIONS IN
MODEL AND ENSEMBLE GUIDANCE IS FOR A NORTHWEST FLOW EVENT THIS TIME.
EXPECT MOST OF THE SNOW TO FALL ACROSS CHAUTAUQUA AND WESTERN
CATTARAUGUS COUNTIES OFF LAKE ERIE...AND FROM ORLEANS COUNTY EAST TO
OSWEGO COUNTY AND INLAND TO ONTARIO COUNTY OFF LAKE ONTARIO. WITH
TEMPS ALOFT REMAINING UNCHANGED FROM THIS TIME YESTERDAY...HAVE
ELECTED TO LOWER TEMPS A FEW MORE NOTCHES FROM CONTINUITY FOR BOTH
WEDNESDAY AND THURSDAY.

BY THURSDAY AND FRIDAY...WEAK RIDGING WILL BE SLOWLY PUSHING EAST
INTO THE LOWER LAKES. THIS SHOULD ALLOW THE LAKE SNOWS TO GRADUALLY
DIMINISH...THOUGH THERE WILL STILL BE ENOUGH OF A NORTHWEST FLOW OF
COLD AIR TO WARRANT AT LEAST CHANCE POPS SOUTHEAST OF BOTH LAKES. AT
THIS POINT...THE NEXT GENERAL CHANCE OF SNOW SHOWERS LOOKS TO HOLD
OFF UNTIL AT LEAST SATURDAY.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS  WILL PREVAIL INTO THE MORNING. EXPECT LIGHT RAIN TO
ENTER FROM SW TO NE BETWEEN 12Z AND 18Z. JHW/ART MAY BRIEFLY
MIX...OTHERWISE ALL RAIN EVENT EXPECTED. CIGS/VSBY SHOULD LOWER TO
IFR/MVFR IN MOST SITES. TONIGHT...EXPECT LINGERING CIGS TO BE AN
ISSUE...WITH MVFR THE LIKELY PREDOMINANT GROUP.

OUTLOOK...
MONDAY...VFR.
TUESDAY...VFR/MVFR WITH CHANCE OF SHOWERS.
WEDNESDAY...VFR/MVFR IN SNOW SHOWERS.

&&

.MARINE...
ELONGATED LOW PRESSURE WILL LIFT FROM THE UPPER GREAT LAKES INTO
QUEBEC TODAY...WITH MODEST TO BRISK SOUTHERLIES TURNING
SOUTHWESTERLY THIS AFTERNOON...BEFORE VEERING TO WESTERLY AND
DIMINISHING THIS EVENING. THIS WILL RESULT IN CONDITIONS REACHING
ADVISORY CRITERIA AT THE EAST ENDS OF BOTH LAKES ERIE AND ONTARIO
DURING THIS PERIOD...SO WILL BE HOISTING SMALL CRAFT ADVISORIES FOR
BOTH OF THESE AREAS...WHICH WILL RUN INTO THIS EVENING UNTIL WAVES
HAVE A CHANCE TO SUBSIDE. OTHERWISE...EXPECT CONDITIONS TO REMAIN
BELOW SCA CRITERIA THROUGH TONIGHT...WITH THE NEXT CHANCE OF
ADVISORY-LEVEL CONDITIONS NOT DUE TO ARRIVE UNTIL TUESDAY NIGHT.

&&

.HYDROLOGY...
LAST WEEKS LAKE EFFECT STORM DEPOSITED THE HEAVIEST SNOWS OVER
THE HEADWATERS OF THE BUFFALO CREEKS...WITH SWES IN THE 1 TO 2
INCH RANGE ACROSS SOUTHERN ERIE AND WYOMING COUNTIES. MUCH OF THE
0.5 INCH QPF EXPECTED THIS AFTERNOON WILL BE ABSORBED IN THE
SNOWPACK...BUT SOME DECENT RUNOFF IS POSSIBLE...ESPECIALLY IF
TEMPS REACH THE LOWER 40S. LOOK FOR SOME SIGNIFICANT RISES IN THE
CREEKS...BUT THEY SHOULD STAY WITHIN BANKFUL. IT SHOULD THEN GET
COLD ENOUGH TONIGHT TO SLOW ANY RUNOFF...WITH MORE MODERATE
THAWING THEN EXPECTED ON MONDAY. SNOWPACK ALSO EXISTS IN THE BLACK
RIVER BASIN...WHERE A SIMILAR SCENARIO SHOULD PLAY OUT. THIS
SITUATION WILL BE MONITORED OVER THE NEXT COUPLE OF DAYS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZING RAIN ADVISORY FROM 8 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR NYZ012-013-019>021.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
         LOZ045.

&&

SYNOPSIS...JJR
NEAR TERM...APFFEL
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...APFFEL/WCH
MARINE...JJR
HYDROLOGY...SFM/JJR
Hazardous weather outlook, Dec 12, 3:10 PM EST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
310 PM EST SAT DEC 12 2009

NYZ001>008-010>014-019-085-131015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
SOUTHERN ERIE-
310 PM EST SAT DEC 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ020-021-131015-
CATTARAUGUS-ALLEGANY-
310 PM EST SAT DEC 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN MAY START AS A BRIEF PERIOD OF FREEZING RAIN SUNDAY MORNING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-131015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
310 PM EST SAT DEC 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:02 AM ESTSmall Craft AdvisoryBUF18 hr

Nearby

Freezing Rain Advisories in New York, 2009Every freezing rain advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.